text.skipToContent text.skipToNavigation
Shipping truck
Aspirin acetylsalicylic acid tablets usp, 325 mg regular strength 24 tablets#000000000000048082

$4.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Directions (Adults ≥ 18 years)
- Pain and Fever: 1 or 2 tablets with a glass (250 mL) of milk or water every 4 to 6 hours as necessary up to 12 tablets/day. DO NOT take more than the recommended dose unless advised by a doctor. Use the smallest effective dose.
- Doctor Supervised Long-Term Preventive Therapy: 1 tablet daily as directed by your doctor.
- During a Heart Attack: Call 911, then, chew 1 tablet. Inform the emergency services/hospital that you have taken ASPIRIN.
Store between 15-25℃. Child resistant package. Do not use if seal under cap is broken.
WARNINGS REYE'S SYNDROME
Do not give to children and teenagers under 18 years of age who have chicken pox, cold or flu symptoms. ASA is reported to be linked to Reye's Syndrome, a rare but serious illness.

STOMACH BLEEDING WARNING
- ASA may cause severe stomach bleeding
- Stop use and get medical help right away if you, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better.

ALLERGY ALERT
- ASA may cause a severe allergic reaction including, skin rash or hives, face swelling, wheezing, trouble breathing
- If an allergic reaction occurs get medical help right away.

DO NOT USE
- if you, are taking other products containing ASA, salicylates, NSAIDs/pain relievers/fever reducers, are allergic to or have asthma brought on by ASA, salicylates, NSAIDs, have or have had ulcers, are prone to bleeding, have active or severe liver or kidney disease or congestive heart failure, use methotrexate at doses of 15 mg/week or more, are in the last trimester of pregnancy
- with NSAIDs (ibuprofen and naproxen) if you are taking ASPIRIN for preventive therapy without talking to a doctor or pharmacist, as NSAIDs may interfere with ASPIRIN.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have, stomach problems such as heartburn, asthma, high blood pressure, heart disease, gout, severe anemia, any other serious condition
- take 3 or more alcoholic drinks every day
- take any other medication, especially, acetaminophen, diuretics, blood thinners, methotrexate, steroids, medicine for seizures, arthritis, diabetes, or gout
- are, 60 years or older, pregnant, trying to get pregnant, or breastfeeding, having surgery in 5 to 7 days.

STOP USE AND ASK A DOCTOR IF
- you have, an allergic reaction (get medical help right away), any hearing loss, ringing or buzzing in the ears, pain that last more than 5 days, fever that last more than 3 days, redness or swelling, bleeding or bruising, nausea or vomiting.

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away.
Fast and effective relief of Headaches, Joint & Body Pain

Inactive ingredients corn starch, hypromellose, powdered cellulose, triacetin.

(per tablet) Purpose
Acetylsalicylic acid (ASA) (NSAID)* 325 mg Pain Reliever/Fever Reducer/Daily Preventive Therapy